# SDR JIKA2020110901

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Frchld SA227CC
- Aircraft serial: AC635
- Aircraft time: 31,653 hours, 37,502 cycles
- Engine: Rroyce DART*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Broken
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

JUST PRIOR TO LEVEL OFF AT 13000, STEADY WING OVERHEAT ANNUNCIATOR LIGHT CAME ON AND SMALL AMOUNT OF SMOKE CAME INTO THE CABIN.  THE PILOT WENT THROUGH THE MEMORY ITEMS AND CHECKLIST AND THE LIGHT WENT OUT AND NO MORE SMOKE.  RETURNED TO THE DEPARTURE AIRPORT.  PHOENIX ATC ESCALATED TO AN EMERGENCY CATEGORY AND THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  PHX MAINTENANCE INSPECTED CARGO BAY AND RIGHT WING FOR BLEED LEAKAGE, NO LEAK WAS FOUND.  PERFORMED GROUND RUN, FOUND RT ACM COOLING TURBINE WAS SEIZED.  RT ACM WAS BEING DEFERRED UNDER FLOW CONTROL VALVE SYSTEM, PER MEL 21-4.  PART ON ORDER.
